Skip to main content
×
Home
    • Aa
    • Aa

The complexity of continuous embeddability between dendrites

  • Alberto Marcone (a1) and Christian Rosendal (a2)
Abstract.
Abstract.

We show that the quasi-order of continuous embeddability between finitely branching dendrites (a natural class of fairly simple compacta) is -complete. We also show that embeddability between countable linear orders with infinitely many colors is -complete.

Copyright
References
Hide All
[BK96] Howard Becker and Alexander S. Kechris , The descriptive set theory of Polish group actions, Cambridge University Press, Cambridge, 1996.

[Kec95] Alexander S. Kechris , Classical descriptive set theory, Graduate Texts in Mathematics, no. 156, Springer-Verlag, New York, 1995.

[Lav71] Richard Laver , On Fraïssé's order type conjecture, Annals of Mathematics (2), vol. 93 (1971), pp. 89111.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 37 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 16th October 2017. This data will be updated every 24 hours.